After having a pair of Oticon Acto ITEs on trial since May, I picked up a pair of Widex Clear220 CICs today. My audiologist thought maybe they would help with my tinnitus (24/7 since March 2004) due to the presence of the Zen program. [The mere act of wearing hearing aids does nothing to change the nature of my tinnitus.]
I get the distinct feeling that these new aids are distorting sounds by making them feel full of echoes. Not actual echoes, but for instance the sound of my husband’s voice seemed to be bouncing off the kitchen ceiling and filling the area right around him, as opposed to travelling directly between his mouth and my ears as it used to be.
I had the volume on the TV so low that for a change he couldn’t hear it and he turned it up. Maybe that means that the volume on these aids is set too high. Could having the volume set too loud make sounds seem as if they are reverberating?
Mary D. Taffet